Per citar aquest document: http://ddd.uab.cat/record/13884
Choquet integrals in potential theory
Adams, David R. (University of Kentucky. Department of Mathematics)

Data: 1998
Resum: This is a survey of various applications of the notion of the Choquet integral to questions in Potential Theory, i. e. the integral of a function with respect to a non-additive set function on subsets of Euclidean n-space, capacity. The Choquet integral is, in a sense, a nonlinear extension of the standard Lebesgue integral with respect to the linear set function, measure. Applications include an integration principle for potentials, inequalities for maximal functions, stability for solutions to obstacle problems, and a refined notion of pointwise differentiation of Sobolev functions.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 42 n. 1 (1998) p. 3-66, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_42198_01


64 p, 378.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-18, darrera modificació el 2016-06-12



   Favorit i Compartir